Title of article :
Gray code for permutations with a fixed number of cycles Original Research Article
Author/Authors :
Jean-Luc Baril، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2007
Pages :
13
From page :
1559
To page :
1571
Abstract :
We give the first Gray code for the set of n-length permutations with a given number of cycles. In this code, each permutation is transformed into its successor by a product with a cycle of length three, which is optimal. If we represent each permutation by its transposition array then the obtained list still remains a Gray code and this allows us to construct a constant amortized time (CAT) algorithm for generating these codes. Also, Gray code and generating algorithm for n-length permutations with fixed number of left-to-right minima are discussed.
Keywords :
Transposition array , Gray codes , Generating algorithms , Restricted permutations
Journal title :
Discrete Mathematics
Serial Year :
2007
Journal title :
Discrete Mathematics
Record number :
947533
Link To Document :
بازگشت